MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TOWEL,OR,DSP,ST,BLUE,DLX,4/PK,20PK/CS

MEDLINE INDUSTRIES LP; TOWEL,OR,DSP,ST,BLUE,DLX,4/PK,20PK/CS
Catalog Number MDT2168204
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Per the facility "excessive lint on towels got into patient's bloodstream during catheterization procedure".
 
Additional Manufacturer Narrative
Per the facility "excessive lint on towels got into patient's bloodstream during catheterization procedure".Sample requested to be returned for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TOWEL,OR,DSP,ST,BLUE,DLX,4/PK,20PK/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key17434997
Report Number1417592-2023-00322
Device Sequence Number8913818
Product Code FRL
UDI-Device Identifier20080196834058
UDI-Public20080196834058
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMDT2168204
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Initial Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown